MathSciNet Relay Station
MathSciNet bibliographic data
MR924684 (89f:35213) 35R30 (35A27)
Sylvester, John; Uhlmann, Gunther Inverse boundary value problems at the boundary—continuous dependence. Comm. Pure Appl. Math. 41 (1988), no. 2, 197–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement